Articles with primary mathematical subject classification: 11B25

Extremal results for random discrete structures

Pages 333-365 by Mathias Schacht | From volume 184-2

On large subsets of $\mathbb{F}_q^n$ with no three-term arithmetic progression

Pages 339-343 by Jordan S. Ellenberg, Dion Gijswijt | From volume 185-1

Solution of the minimum modulus problem for covering systems

Pages 361-382 by Bob Hough | From volume 181-1

Roth’s theorem in the primes

Pages 1609-1636 by Ben Green | From volume 161-3